Letters

Registry for torsades de pointes with drug treatment exists

BMJ 2001; 322 doi: https://doi.org/10.1136/bmj.322.7287.672/a (Published 17 March 2001) Cite this as: BMJ 2001;322:672
  1. Michael J Kilborn (KilbornM@georgetown.edu), senior research fellow,
  2. Raymond L Woosley, associate dean of clinical research
  1. Center for Education and Research in Therapeutics, Divisions of Cardiology and Clinical Pharmacology, Georgetown University Medical Center, Washington, DC 20007-2195, USA

    EDITOR—The editorial by Yap and Camm provided an excellent overview of the subject of medication-induced long QT syndrome and made two important practical recommendations, regarding which we wish to report progress.1

    They recommended that any adverse event suggestive of cardiac arrhythmias related to drug treatment should be urgently reported to drug safety authorities and drug …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe